Please use this identifier to cite or link to this item:
Title: Integrability: a difficult analytical problem
Author: Simó, Carles
Keywords: Sistemes hamiltonians
Hamiltonian systems
Issue Date: 1980
Publisher: Universitat Autònoma de Barcelona
Abstract: Generically hamiltonian systems are non integrable o However there are few tools in order to prove that a given system is nonintegrableo For two degrees of freedom the usual methods rely upon the appearance of tran~ versal homoclinic or heteroclinic orbitso The transversal character is shown through evaluation of integrals along orbitso Such computation requl res the knowledgement of a one parameter family of periodic orbits and an explicit solution for the unperturbed (integrable) caseo Oue to the dependence of the form exp(-C/epsilon K) of the angle measuring transversality with respect to the perturbation parameter, none of the approximations of pertu~ bation theory is enough to establish nonintegrabilityo
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1980, vol. 22, p. 71-80
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
114074.pdf400.9 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.